# SDR AALA201801099033

- Difficulty date: January 4, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 22,359 hours, 16,549 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: P000383
- Condition: Crazed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CABIN WINDOW IS CRAZED.  FRAMES 23-24.  REPLACED THE WINDOW IAW E190 AMM 56-20-00.
